| Model Number |
PYCMAWV |
| Medical Device Problem Codes |
Break (1069); Use of Device Problem (1670); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
This report indicates four (4) malfunction events.A review of the event involved the device(s) having a fractured abutment hex.No patient adverse event was reported.No information regarding patient demographics were provided.